# SDR COMA0061033

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 1,778 hours, 1,815 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455021
- Part serial: 0049A
- Condition: Broken
- Location: Mlg Selector
- Part time: 1,778 hours, 1,815 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR SELECTOR HANDLE BROKE OFF, WHEN GEAR SELECTED UP.  REPLACED THE GEAR SELECTOR ASSY.
